# SDR ASAA0640525

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 46,167 hours, 26,242 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 65C350091
- Condition: Corroded
- Location: Emergency Exit
- Component: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT AFT EMERGENCY EXIT HATCH ON LWR EDGE FRAME UNDER PRESSURE SEAL.  REPAIRED LT AFT EMERGENCY EXIT HATCH LOWER EDGE FRAME UNDER PRESSURE SEAL IAW EA 5220 01013.
